# SDR AALA202307218178

- Difficulty date: July 20, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A320*
- Aircraft serial: 1465
- Aircraft time: 73,108 hours, 27,842 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 59,331 hours, 32,657 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779864
- Condition: Overtemp
- Location: Zone 400 - Nac/P
- Part time: 59,331 hours, 32,657 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PIT. DURING TAKEOFF EGT OVERTEMPERATURE WAS NOTED ON BOTH ENGINES. THE EGT OVERTEMPERATURE FOR BOTH ENGINES CLEARED DURING CLIMB POWER BUT AN EGT OVERLIMIT ECAM WARNING FOR #2 ENGINE DISPLAYED. THE AIRCRAFT LANDED AT PIT WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE DETERMINED THAT THE MAX EGT EXCEEDANCE FOR #1 ENGINE WAS IN AREA Ï¿½AÏ¿½ AND NO FURTHER ACTION WAS REQUIERED PER TSM 77-00-00-810-849-A AND AMM 72-00-00-20-008-A. (AALA202307218178) MAINTENANCE FOUND THAT THE MAX EGT EXCEEDANCE FOR #2 ENGINE WAS IN AREA Ï¿½BÏ¿½, A BORESCOPE INPECTION OF THE #2 ENGINE HPT BLADES AND STAGE 1 BLADES OF THE LPT WAS ACCOMPLISHED WITH NO DAMAGE NOTED AT THIS TIME. (AALA202307216787) ADDITIONAL TROUBLESHOOTING OF THE #2 ENGINE IS REQUIERED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED FOR AALA202307216787 **
